×

zbMATH — the first resource for mathematics

Lax equation representation of certain completely integrable systems. (English) Zbl 0662.58018
From the author’s introduction: “In this paper we present a 1-parameter family \((A(z),B(z))\) of \(2\times 2\) Lax representations for the case of an algebraically completely integrable system whose Liouville tori are isogenous to Jacobians of hyperelliptic curves in Weierstrass form. We then apply the technique to the Kovalevskaya top.”
Reviewer: J.Andres

MSC:
37J35 Completely integrable finite-dimensional Hamiltonian systems, integration methods, integrability tests
37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] M. Adler and P. Van Moerbeke : Completely integrable systems, Euclidean lie algebras, and curves , Advances in Math. 38 (1980) 267-317. · Zbl 0455.58017
[2] M. Alder and P. Van Moerbeke : The identification of the Kowaleski top and the Manchow flow of SO(4) and a family of Kac-Moody Lax Pairs for the Kowalewski top , Preprint (1987).
[3] M. Buys : The Kovalevskaya top , Thesis, NYU (1982).
[4] B.A. Dubrovin : Theta functions and non-linear equations , Russian Math. Surveys 36:2 (1980) 11-92. · Zbl 0549.58038
[5] B.A. Dubrovin , A.T. Fomenko and S.P. Novikov : Modern Geometry - Methods and Applications, Part II , Springer-Verlag, New York, Berlin, Heidelberg, Tokyo (1984) 337-344. · Zbl 0529.53002
[6] P.A. Griffiths : Linearizing flows and a cohomological interpretation of Lax equations , Amer. J. of Math. 107 (1985) 1445-1483. · Zbl 0585.58028
[7] P.A. Griffiths and J. Harris : Principles of Algebraic Geometry , John Wiley and Sons, New York, Chichester, Brisbane, Toronto (1978). · Zbl 0408.14001
[8] L. Haine and E. Horozov : A Lax Pair for Kowalewski’s top , Preprint (1987). · Zbl 0627.58026
[9] S. Kovalevskaya , Sur le probleme de la rotation d’un corps solide autour d’un point fixe , Acta Math. 12 (1889) 127-232. · JFM 21.0935.01
[10] D. Mumford : Tata Lectures on Theta , Volume II, Birkäuser, Boston, Basel, Stuttgart (1984). · Zbl 0549.14014
[11] E. Previato : Generalized Weierstrass p-functions and KP flows in affine space , Comm. Math. Helvetici 62 (1987) 292-310. · Zbl 0638.14024
[12] A. Reyman and M. Semonov-Tianshansky : Lax representations with a spectral parameter for the Kovalevskaya top and its generalizations , Preprint (1987).
[13] G. Segal and G. Wilson : Loop groups and equations of KdV type , Publications Mathématiques de l’Institute des Hautes Études 61 (1985). · Zbl 0592.35112
[14] J.L. Verdier : Algebres de Lie, Systems Hamiltoniens, courbes algebriques , Seminaire Bourbaki 566 (1980/81). · Zbl 0492.58014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.